# SDR UPS08852622

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540152
- Condition: Damaged
- Location: Bs 390 L21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  RT FWD TYPE 1 DOOR, FWD LWR JAMB BELT FRAME END FITTING HAS DOUBLE DRILLED HOLES STA 390 L-21R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, 51-1-21,AND 51-01-2.
